MAUDE Adverse Event Report: LDR MÉDICAL ROI-A MEDIAN IMPLANT PXL : 33X36 H 14MM 14 DEG.; ROI-A ALIF CAGE SYSTEM

LDR MÉDICAL ROI-A MEDIAN IMPLANT PXL : 33X36 H 14MM 14 DEG.; ROI-A ALIF CAGE SYSTEM
Catalog Number IR2741P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the surgeon impacted the anchor plate and the cage broke.The cage was removed and another cage was used to complete the case without any impact on the patient.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: product was not returned, however photos were provided showing the fracture.Potential cause: root cause was unable to be determined.This event could possibly be attributed to unknown patient or operational factors.Dhr review: per dhr review, the part was likely conforming when it left zimvie control.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.

Brand Name
ROI-A MEDIAN IMPLANT PXL : 33X36 H 14MM 14 DEG.
Common Device Name
ROI-A ALIF CAGE SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
sabrina abla
10225 westmoor dr.
na
westminster, CO 80021
7206965158
MDR Report Key17133933
Report Number3004788213-2023-00061
Device Sequence Number20445075
Product Code MAX
UDI-Device Identifier03662663012010
UDI-Public(01)03662663012010(17)240401(10)M55735
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K153495
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2024
Device Catalogue NumberIR2741P
Device Lot NumberM55735
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/05/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age46 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic